Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Swelling in left hand, pectoral chest area. History of reactive hypoglycaemia. Causes for swelling?

woke up from evenening nap and found my left hand and left pectoral chest area was swollen, had trouble sliding my watch off my hand, went to bed shortly thereafter and in the morning swelling was gone. what could have caused this. had been driving home all day from a vacation, i do have reactive hypoglycemia as well
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
If it was a single episode,then it could be due to undue pressure on your left hand due to wrong sleeping posture ,resulting in swelling on your hand.
This swelling ultimately went away in morning,once you slept normally.
However if such episodes are repeatedly occurring,then it could be due to your uncontrolled diabetes,fluid retention in body,congestive heart failure etc.
In such case,you should consult your doctor and get examined and investigated properly.
Answered: Sat, 24 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor